# SDR ASOA2014012209792

- Difficulty date: December 24, 2013
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 28,406 hours, 25,938 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CRACKED AT WS 149.  REPAIRED IAW EC/TC REO 601R-57-21-130 01 AND REO 601R-57-21-130, REV R.  REPAIR CLASSIFIED AS MAJOR.
